Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 649248, 10 pages
Research Article

A Study on the Fermionic 𝑝 -Adic 𝑞 -Integral Representation on 𝑝 Associated with Weighted 𝑞 -Bernstein and 𝑞 -Genocchi Polynomials

1Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey
2Department of Applied Mathematics, Pukyong National University, Busan 608-737, Republic of Korea

Received 31 March 2011; Revised 25 June 2011; Accepted 18 July 2011

Academic Editor: Toka Diagana

Copyright © 2011 Serkan Araci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serkan Araci, Dilek Erdal, and Jong Jin Seo, “A Study on the Fermionic -Adic -Integral Representation on Associated with Weighted -Bernstein and -Genocchi Polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011.